# SDR DL757951893

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4003153
- Condition: Hail Damage
- Location: Nr 2 Le Slat
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE BOEING 757 NR 2 LEADING EDGE SLAT RECEIVED CONSIDERABLE HAIL DAMAGE TO THE TRAILING EDGE WEDGE.  THE SLAT WAS RECEIVED INTO THE SHOP AND THE WEDGE WAS REPLACED PER SRM 57-43-02 FIG 202.
